# SDR GIRA20250429001

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 89,969 hours, 10,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABSD71701100
- Part serial: 85031
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT CHECKS FOUND DOOR 1R 1 EACH BATTERY PACK WOULD NOT EXCEPT CHARGE (M33094).
